Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 2 months ago

What is this??? Ringworm?

At first when you see these you automatically think oh ringworm!! 

But it appeared weirdly.

I was taking clindamycin as a antibiotic for my strep. It was the first time and after 4-5 days on it, i got this nasty nasty rash ALL over my body. Itchy and red, puffed up my face like a balloon and i immediately stopped taking it.

However, as my rash went away these itchy blots appeared slowly. When the rash was completely gone i’m left with these 6-7 circular itchy rashes scattered around my body. Ringworm is caused by fungus not allergies, so what is it?

Attachment image

1 Answer

Relevance
  • 2 months ago
    Favorite Answer

    Antibiotics commonly cause a widespread drug rash.  A rash can make the skin more susceptible to skin infections.  Antibiotics also kill bacteria that prevent yeasts and fungus from growing out out control.  So maybe it is ringworm.  Apply an antifungal cream and see if things improve.

Still have questions? Get your answers by asking now.